# SDR UIEA2017022000222

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 1510-1570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 1510 TO 1570,  LBL 4.  ONE BUMPER RAIL ATTACH BRACKET CORRODED.   REMOVED & REINSTALLED THE BUMPER RAIL IAW SRM 51-40-02. CLEANED THE BUMPER RAIL IAW SOPM 20-30-03, NO CORROSION NOTED.
